U.S. doctors online nowAsk doctors free
Miami, FL
A 25-year-old female asked:

I'm taking amlopidine since a week ago but the effect is extremely slow ( i was 140/110 and with amlopidine 130/100) is this normal for this pill?

1 doctor answer1 doctor weighed in
Dr. Michael Finkelstein
Internal Medicine 37 years experience
It is: dose dependent so you may need toup the dose. I do not know what dose you are taking now

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 2, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.